Functional Analysis and Its Applications

, Volume 31, Issue 4, pp 273–277 | Cite as

On normality of some elliptic functional differential operators

  • A. L. Skubachevskii
Article

Keywords

Orthonormal Basis Orthogonal Matrix Functional Differential Equation Piecewise Linear Function Field Rotation 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. L. Skubachevskii, Elliptic Functional Differential Equations and Applications, Birkhäuser, Basel-Boston-Berlin, 1997.MATHGoogle Scholar
  2. 2.
    A. L. Skubachevskii, “On some properties of elliptic and parabolic functional differential equations,” Usp. Mat. Nauk,51, 169–170 (1996).MATHMathSciNetGoogle Scholar
  3. 3.
    M. A. Vorontsov, N. G. Iroshnikov, and R. L. Abernathy, “Diffractive patterns in a nonlinear optical two-dimensional feedback systems with field rotation,” Chaos, Solitons, and Fractals,4, 1701–1716 (1994).MATHCrossRefGoogle Scholar
  4. 4.
    A. V. Razgulin, “Rotational multi-petal waves in optical system with 2-D feedback,” In: Chaos in Optics, Rajarshi Roy ed., Proceedings SPIE, Vol. 2039, 1993, pp. 342–352.Google Scholar
  5. 5.
    J. L. Lions et E. Magenes, Problemes aux limites non-homogenes et applications, Vol. 1, Dunod, Paris, 1968; English translation: Springer-Verlag, Berlin, 1972.MATHGoogle Scholar
  6. 6.
    T. Kato, Perturbation Theory for Linear Operators, Springer-Verlag, Berlin-Heidelberg-New York, 1966.Google Scholar
  7. 7.
    W. Rudin, Functional Analysis, McGraw-Hill Book Company, New York, 1973.MATHGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1998

Authors and Affiliations

  • A. L. Skubachevskii

There are no affiliations available

Personalised recommendations